# SDR SIMA20190903001

- Difficulty date: September 3, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N543EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10323
- Aircraft time: 20,956 hours, 15,229 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: DL2428M4
- Part serial: 3770
- Condition: Failed
- Location: Horiz Stab
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PITCH FEEL CAUTION MSG IN FLIGHT.  QRH COMPLIED WITH.  EMERGENCY DECLARED.  C/A-REMOVED AND REPLACED LINEAR PITCH TRIM ACTUATOR IAW AMM 27-31-23  OPS CHECK GOOD.
